Solvability of partial differential equations in the traces of analytic solutions of the heat equation
Colloque International C.N.R.S. sur les équations aux dérivées partielles linéaires, Astérisque, no. 2-3 (1973), 12 p.
@incollection{AST_1973__2-3__86_0,
     author = {Baouendi, M. S.},
     title = {Solvability of partial differential equations in the traces of analytic solutions of the heat equation},
     booktitle = {Colloque International C.N.R.S. sur les \'equations aux d\'eriv\'ees partielles lin\'eaires},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2-3},
     year = {1973},
     zbl = {0266.35034},
     mrnumber = {481448},
     language = {en},
     url = {http://www.numdam.org/item/AST_1973__2-3__86_0/}
}
TY  - CHAP
AU  - Baouendi, M. S.
TI  - Solvability of partial differential equations in the traces of analytic solutions of the heat equation
BT  - Colloque International C.N.R.S. sur les équations aux dérivées partielles linéaires
AU  - Collectif
T3  - Astérisque
PY  - 1973
DA  - 1973///
IS  - 2-3
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1973__2-3__86_0/
UR  - https://zbmath.org/?q=an%3A0266.35034
UR  - https://www.ams.org/mathscinet-getitem?mr=481448
LA  - en
ID  - AST_1973__2-3__86_0
ER  - 
Baouendi, M. S. Solvability of partial differential equations in the traces of analytic solutions of the heat equation, dans Colloque International C.N.R.S. sur les équations aux dérivées partielles linéaires, Astérisque, no. 2-3 (1973), 12 p. http://www.numdam.org/item/AST_1973__2-3__86_0/

[1] N. Aronszajn.- Traces of analytic solutions of the heat operator. - This colloqium.- | Numdam | Zbl 0266.35033

[2] M. S. Baouendi.- Solvability of partial differential equations in the traces of analytic solutions of the heat equation.- Technical report, The University of Kansan, Lawrence, Kansas, U.S.A.- 1972.- | Zbl 0266.35034

[3] M. S. Baouendi and C. Goulaouic.- Remarks on the Cauchy problem (to appear)- | Zbl 0391.35006

[4] L. Hörmander.- Linear partial differential operators. Springer-Verlag (1963)- | Article | MR 161012

[5] B. Malgrange.- Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution. - Ann. Inst. Fourier (1955-56). t.6 , p. 271-355· | Article | EuDML 73728 | Numdam | MR 86990 | Zbl 0071.09002

[6] A. Martineau.- Sur les fonctionnelles analytiques et la transformée de Fourier-Borel.- Journ. Anal. Math. Jérusalem (1963) t.11, p. 1-164 | Article | MR 159220 | Zbl 0124.31804

[7] L. Nirenberg and P. Trèves.- On local solvability of linear partial differential equations C.P.A.M. (1970), V. 23, p 1-38 and V. 23 p 459-510.- | MR 264470 | Zbl 0191.39103

[8] P. Schapira.- Une équation aux dérivées partielles sans solutions dans l'espace des hyperfuntions, C.R. Acad. Sci. (1967), 265, Série A, p.665-667.- | MR 221060 | Zbl 0153.16602

[9] L. Schwartz.- Théorie des distributions, Hermann Paris 1950-1951.- | Zbl 0037.07301

[10] P. Trèves.- Ovcyannikov theorem and hyper differential operators. Notas de Mathematica46, Istituto de Mathematica Pura e Applicada, Rio de Janeiro, Brazil (1968).- | MR 290202 | Zbl 0205.39202